I am Peng-Jie Wong.
Currently, I am a PIMS Postdoctoral Fellow at the University of Lethbridge working with Amir Akbary, Habiba Kadiri, and Nathan Ng.
In 2017, I finished my PhD degree at Queen's University under the supervision of Professor Ram Murty.
Office: University Hall C534
Email: pjwong at mast dot queensu dot ca
Department of Mathematics and Computer Science, University of Lethbridge,
4401 University Drive,
Lethbridge, Alberta, Canada, T1K 3M4
Research Interests: Number Theory, Representation Theory, and the Analytic Theory of L-functions.
Publications and Preprints:
(The pdf files below are provided for the benefit and convenience of those who may not have access to the corresponding journals. For the final versions, please see the respective journals.)
- On the Chebotarev-Sato-Tate Phenomenon, submitted. [pdf]
- Zeros of Dedekind zeta functions and holomorphy of Artin L-functions, submitted. [pdf]
- Base change, tensor product and the Birch-Swinnerton-Dyer conjecture, accepted by Journal of the Ramanujan Mathematical Society (2017). [pdf]
- The Chebotarev density theorem and pair correlation conjecture, (with M. Ram Murty and V. Kumar Murty), submitted. [pdf]
- Applications of group theory to conjectures of Artin and Langlands, International Journal of Number Theory (2018). [pdf][doi]
- Nearly supersolvable groups and applications to Artin L-functions, submitted. [pdf]
- Langlands reciprocity for certain Galois extensions, Journal of Number Theory, Vol. 178 (2017), 126-145. [pdf][doi]
- Patterns of primes in Chebotarev sets, (with Akshaa Vatwani), International Journal of Number Theory, Vol. 13, No. 7 (2017), 1651-1677. [pdf][doi]
- A variant of Heilbronn characters, International Journal of Number Theory, Vol. 13, No. 6 (2017), 1547-1570. [pdf][doi]
- On critical values of twisted Artin L-functions, Czechoslovak Mathematical Journal, Vol. 67, No. 2 (2017), 551-555. [pdf][doi]
MATH 126 - Differential and Integral Calculus, Queen's University, Fall 2016.